# SDR AUS20010976

- Difficulty date: September 5, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7972110529
- Condition: Worn
- Location: Hyd System
- Part time: 2,236 cycles
- Component: Drag Control Sy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTBOARD SPOILER ACTUATOR HYDRAULIC PRESSURE PIPE WORN THROUGH BY THE RT WING AILERON CONTROL CABLE.
